# SDR CA031210008

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 703 hours
- Engine: Pwa PT6T3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Cracked
- Location: Pressure Switch
- Component: Pressure Switch, Bell
- Component part number: 42D218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DIAPHRAGM BROKEN AND LEAKING AROUND PINS ON ELECTRICAL HARNESS.
